Department of Mathematics and Systems Analysis



Publications for the following people: Christian Webb

2017 | 2016 | 2015 | 2014 | 2011


Berestycki, Nathanaël, Webb, Christian, Wong, Mo Dick: Random Hermitian matrices and Gaussian multiplicative chaos, PROBABILITY THEORY AND RELATED FIELDS., 2017, p. 1-87. [BibTeX...]


Webb, Christian: Linear statistics of the circular β-ensemble, stein’s method, and circular Dyson Brownian motion, ELECTRONIC JOURNAL OF PROBABILITY. 21, 2016. [BibTeX...]

Fyodorov, Yan, Kupiainen, Antti, Webb, Christian: Towards rigorous analysis of the Levitov–Mirlin–Evers recursion, NONLINEARITY. 12(29), 2016, p. 3871-3896. [BibTeX...]


Webb, Christian: The characteristic polynomial of a random unitary matrix and Gaussian multiplicative chaos - The L-2-phase, ELECTRONIC JOURNAL OF PROBABILITY. 20(104), 2015, p. 1-21. [BibTeX...]

Barral, Julien, Kupiainen, Antti, Nikula, Antti, Saksman, Eero, Webb, Christian: Basic properties of critical lognormal multiplicative chaos, ANNALS OF PROBABILITY. 43(5), 2015, p. 2205-2249. [BibTeX...]


Barral, Julien, Kupiainen, Antti, Nikula, Miika, Webb, Christian: Critical Mandelbrot Cascades, COMMUNICATIONS IN MATHEMATICAL PHYSICS. 325(2), 2014, p. 685-711. [BibTeX...]


Webb, Christian: Exact Asymptotics of the Freezing Transition of a Logarithmically Correlated Random Energy Model, JOURNAL OF STATISTICAL PHYSICS. 145(6), 2011, p. 1595-1619. [BibTeX...]

To the top

Page content by: webmaster-math [at] list [dot] aalto [dot] fi